# SDR HNAA2018071800152

- Difficulty date: July 13, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 43,648 hours, 40,470 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION LEFT MAIN LANDING GEAR UPLOCK CYCLED BETWEEN GREEN AND DASHES. R&R LT MLG UPLOCK BOX IAW AMM 32-33-10. ADJUSTED INSTALLATION OF UPLOCK PROX SWITCHES. LEAK CHECK AND LANDING GEAR RETRACTION CHECK GOOD. NO EICAS MESSAGES OR OTHER DEFECTS NOTED. OPERATIONAL CHECK GOOD. OK FOR SERVICE.
